# SDR CALA2019061000922

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 56,589 hours, 24,521 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

C/B A14 - SMOKE CONFIG PUMP CONTROL - POPPED, FUEL PUMP CB A14 TRIPPING IN CRUISE, REPLACE RELAYS 63QA AND 64QA. M+E 18-2821-3-0062.
